MAUDE Adverse Event Report: STERIS CORPORATION SNOWDEN-PENCER; DIAMOND-FLEXTRIANGULAR RETRACTOR

STERIS CORPORATION SNOWDEN-PENCER; DIAMOND-FLEXTRIANGULAR RETRACTOR
Model Number 89-6110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that their diamond-flextriangular retractor "broke" during a patient procedure.
 
Additional Manufacturer Narrative
Steris made multiple attempts to contact the user facility to obtain additional information regarding the reported event however, the user facility has not responded.The diamond-flextriangular retractor was requested back for evaluation however, to date, the device has not been returned.Without the return or evaluation of the device, the cause of the reported event cannot be determined.The instructions for use states, "1)prior to use, inspect device to ensure proper function and condition.Do not use devices if they do not satisfactorily perform their intended function or have physical damage and 2) inspect devices before each use for broken, cracked, tarnished surfaces, movement of hinges, and chipped or worn parts.If any of these conditions appear, do not use the device.Return device to authorized repair service center for repair or replacement." user facility personnel were counseled on the importance of properly inspecting the device prior to use.No additional issues have been reported.

Brand Name
SNOWDEN-PENCER
Common Device Name
DIAMOND-FLEXTRIANGULAR RETRACTOR
Manufacturer (Section D)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer (Section G)
STERIS CORPORATION
5 sunnen drive
maplewood MO 63143
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key22333463
Report Number1923569-2025-00008
Device Sequence Number8994318
Product Code GCJ
UDI-Device Identifier10885403122811
UDI-Public(01)10885403122811
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number89-6110
Device Catalogue Number896110
Device Lot NumberNC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/1988
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown